# SDR AALA2020042439018

- Difficulty date: April 16, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 22,246 hours, 8,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: D5348004820203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L-4 ENTRYWAY SCUFF PLATE SHAPE CORRODED. REPLACED L-4 ENTRYWAY SHAPE PER SRM 51-42-11.
